Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#319316] of Henry Pfister

Papers Published

  1. Li, S; Huang, YC; Liu, T; Pfister, HD, On the limits of treating interference as noise for two-user symmetric Gaussian interference channels, IEEE International Symposium on Information Theory - Proceedings, vol. 2015-June (September, 2015), pp. 1711-1715, ISBN 9781467377041 [doi]
    (last updated on 2017/12/13)

    Abstract:
    © 2015 IEEE. The limits of treating interference as noise are studied for the canonical two-user symmetric Gaussian interference channel. A two-step approach is proposed for finding approximately optimal input distributions in the high signal-to-noise ratio (SNR) regime. First, approximately and precisely optimal input distributions are found for the Avestimehr-Diggavi-Tse (ADT) linear deterministic model. These distributions are then translated, systematically, into Gaussian models, which we show can achieve the sum capacity to within O(log log(SNR)).

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320